# SDR A6WA201040084

- Difficulty date: January 29, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 16,108 hours, 15,056 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CAS MESSAGE ON EDI AT 300FT AFTER TAKEOFF WITH NOSE PITCH UP.  COMPLIED WITH QRH.  R & R PITCH DISCONNECT SWITCH IAW AMM 27-41-30.  OPS CHECK GOOD.
